MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP AVAPS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION BIPAP AVAPS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DSX1130H11C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Dyspnea (1816); Ambulation or Postural Difficulties (2544); Speech Disorder (4415)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
A voluntary medwatch (mw5172527) was received by the manufacturer on 7/22/2025.The manufacturer received information alleging patient used device for 3 ½ years and have had progressive slurred speech and shortness of breath.Now, patient suffering with trouble talking, walking, and breathing.Additionally, patient visited with 2 neurologists, a pulmonologist and a cardiologist but medical center is unable to determine the cause of patient's condition yet.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported a voluntary medwatch (mw5172527) on 7/22/2025.The manufacturer received information alleging patient used device for 3 ½ years and have had progressive slurred speech and shortness of breath.Now, patient suffering with trouble talking, walking, and breathing.Additionally, patient visited with 2 neurologists, a pulmonologist and a cardiologist but medical center is unable to determine the cause of patient's condition yet.The product associated with this complaint was not returned to the manufacturer.This report is being sent to conclude that no further investigation is possible.No device has been returned.No further evaluation is possible at this time.Multiple attempts to have the device returned for evaluation and investigation were unsuccessful.In addition, capa pr 7211 documents the investigation into similar complaints, correction/removal activities have been initiated (refer to h.9), and complaint code trending is reviewed on a periodic basis to evaluate field quality performance, and as an input to risk management activities.Box g and box h has been updated/ corrected.

Brand Name
DREAMSTATION BIPAP AVAPS
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22725888
Report Number2518422-2025-108721
Device Sequence Number8418792
Product Code MNS
UDI-Device Identifier00606959045651
UDI-Public(01)00606959045651
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX1130H11C
Device Catalogue NumberDSX1130H11C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient EthnicityNon Hispanic